I am 56 years old male. I have eye floaters problem. I have blood pressure. I am taking tablets for it.
Welcome to icliniq.com.
The floaters in the front of the eye indicate disease in the posterior segment of the eye that is retina or vitreous. As you have raised blood pressure, though you are taking medication, you have an increased chance of having retina and vitreous problems. You can get your dilated examination to check the posterior segment. There may be bleeding or swelling in your eye or a degenerative process called posterior vitreous detachment which is common in your age.
For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. checked the pictures (attachments removed to protect patient identity). Bleeding from nose and clots below eye are dangerous signs of internal bleeding or hemorrhage in brain. I would suggest you to immediately carry out CT scan of head and neck r... Read fullWhat is causing a flash while seeing side to side?
The first and the most probable cause could be posterior vitreous detachment, this is a benign condition not requiring any treatment ... Here, although you do experi... Read fullNoticed strange peripheral flashes and eye floaters. Why?
Sometimes floaters may result when the break involves a retinal blood vessel ... If found, they can be lasered to prevent further progression to complete retinal detachment... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now